# SDR DU4R2006706

- Difficulty date: November 24, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND DAMAGE LEVELING COMPOUND AFT CARGO BS 1620 FROM S-29L TO S-29R.  REMOVED CORRODED SHEAR TIE.  FABRICATED AND INSTALLED SHEAR TIE .75" BY 1.5" BY 1.5" BY 1.5" BY 4" FROM 7075-T6 .040" IAW B757 SRM 51-30-01 AND 51-40-02, AMM 51-21-03 AND PS 900-3-6 NR 03.
